# SDR UALA2010011300171

- Difficulty date: January 12, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 680148024
- Condition: Unserviceable
- Location: Escape Slide
- Component: Slide
- Component part number: 7A147914
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  LEAKING AT ACTUATOR ASSY.  REPLACED O-RING BETWEEN VALVE BODY AND ACTUATOR.
